# SDR SIMA20140920003

- Difficulty date: September 20, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 28,280 hours, 23,738 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Faulty
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RIGHT INBD BRAKE TEMP ERRATIC.  ABORTED TAKEOFF FOR BRAKE OVERHEAT PREVIOUS WRITE UP 3637162.  R & R BRAKE TEMP SENSOR IAW AMM 32-47-01.
